MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-317-1
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a generator.It was reported that after completion of procedure, the tips of the device had saline flow continue, as well as bipolar activation without anyone depressing activation button.There was no patient involved.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AQUAMANTYS ENDO DBS 8.7
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13578261
Report Number1226420-2022-00008
Device Sequence Number17282045
Product Code GEI
UDI-Device Identifier00763000280956
UDI-Public00763000280956
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2024
Device Model Number23-317-1
Device Catalogue Number23-317-1
Device Lot NumberPHI161F0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown